# SDR ASOA02277

- Difficulty date: May 9, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE UPPER FLOORBEAM WAS FOUND CORRODED AT FRAME 36, FROM THE RIGHT TO THE LEFT SIDE OF THE FUSELAGE.  MAINTENANCE REPAIRED THE CORRODED FLOORBEAM IAW ASA EO 72-53-0131.  THIS EO REF FAA FORM 8110-3, REPORT NR 02-041, WHICH INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT N640AS.  (M)
